Forum home Weight loss for your wedding

Orlistat

Hi all,



I'm a newby so please be gentle! Getting loads of inspiration from readying posts, so thank you all.



I'm getting married in august 2008 and have been on a diet since getting engaged beginning of 2006 but so far only 1stone shifted, really disheartened now as I have been looking at dresses, I can't face getting married the way I look now. I'd be so embarrased to walk down the aisle and have everyone looking at me. So I went to see the doctor to ask for a bit of help, since I am overweight (14st 6lb) he has prescriped a drug called orlistat to help boost me. Has anyone used this before and will it help me? I currently eat healthy and go to the gym 2/3 times a week for at least an hour each time.



Just some advice on it please and some pointers to loose some more weight so that I cam walk down the aisle feeling confident.



Thanks

Posts

  • My mum's just been prescribed this, but I don't like the sound of it. Don't want to worry you, but a lot of people get unpleasant side effects. Shouldn't be too bad if you keep to a low fat diet.



    I'm taking Reductil (see my other post on it) and have had success with it.



    Good luck and remember your goal - to look gorgeous!!



    Corinna x
  • Hi I posted a thread about this a month or so ago. I was prescribed it too by GP but found a couple of unpleasant side effects after a bag of chips; basically 'watery anal discharge' is I think what it describes it as on the packet. Yuck!!! It works as a deterrent to stop you eating fatty food just to avoid the side effects xx image
  • Sorry, slightly off topic, but I keep meaning to ask, what did you decide to do about weight loss Vicky and how are you getting on?

    [Modified by: colligreen on February 15, 2007 10:02 PM]
  • I joined WW in the new year and am continuing to go to the gym 3 times a week. Weight loss is a bit slow - only lost 5lb since 1 Jan, but wedding not till October so I've got a bit of time. I'd like to lose 3 stone. Bad week this week what with valentines, H2B's birthday and a blister on my heel that's stopping me from getting my trainer on let alone doing any exercise in it...
  • Pr1nces5Pr1nces5 Posts: 2,581
    Thanks for the replies, I am determind to loose weight and if this will help I'll cope with the side effects... I hope!



    Vicky... did this work for you to help give your weight loss a boost? I currently follow the weight watchers diet too and go to the gym/classes at least 3 times a week. But the weight is not coming off hence getting the help from the doctor.



    Cheers
  • Princess5 I can't say whether it works or not - i only took one tablet and was scared off them with the side effects ... sorry not much help x
  • Hi



    I have been taking these on and off for over a year now and i can tell the difference when i am not on them. I agree with the above comments about the side effects but at the end of the day if you eat healthily you wil not have side effects. If you want to know anymore then email me.
Sign In or Register to comment.